Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 3, Pages 153-165
http://dx.doi.org/10.1155/S0161171201004811

Finite amplitude thermal convection with variable gravity

1Department of Theoretical and Applied Mechanics, 216 Talbot Laboratory, 104 S. Wright Street, University of Illinois at Urbana-Champaign, Urbana 61801, IL, USA
2Department of Geology, 245 Natural History Building, 1301 W. Green St., University of Illinois at Urbana-Champaign, Urbana 61801, IL, USA

Received 17 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. N. Riahi and Albert T. Hsui, “Finite amplitude thermal convection with variable gravity,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 3, pp. 153-165, 2001. https://doi.org/10.1155/S0161171201004811.